Tuesday, March 23, 2010

Amoxicilline / Acide Clavulanique Winthrop Enfants




Amoxicilline/Acide Clavulanique Winthrop Enfants may be available in the countries listed below.


Ingredient matches for Amoxicilline/Acide Clavulanique Winthrop Enfants



Amoxicillin

Amoxicillin trihydrate (a derivative of Amoxicillin) is reported as an ingredient of Amoxicilline/Acide Clavulanique Winthrop Enfants in the following countries:


  • France

Clavulanate

Clavulanic Acid potassium (a derivative of Clavulanic Acid) is reported as an ingredient of Amoxicilline/Acide Clavulanique Winthrop Enfants in the following countries:


  • France

International Drug Name Search

Oretic


Oretic is a brand name of hydrochlorothiazide, approved by the FDA in the following formulation(s):


ORETIC (hydrochlorothiazide - tablet; oral)



  • Manufacturer: ABBOTT

    Approved Prior to Jan 1, 1982

    Strength(s): 50MG [AB]

Has a generic version of Oretic been approved?


Yes. The following products are equivalent to Oretic:


hydrochlorothiazide tablet; oral



  • Manufacturer: APOTEX

    Approval date: October 3, 2007

    Strength(s): 50MG [AB]


  • Manufacturer: AUROBINDO PHARMA

    Approval date: July 20, 2007

    Strength(s): 50MG [AB]


  • Manufacturer: CARACO

    Approval date: March 27, 2007

    Strength(s): 50MG [AB]


  • Manufacturer: DAVA PHARMS INC

    Approved Prior to Jan 1, 1982

    Strength(s): 50MG [AB]


  • Manufacturer: EXCELLIUM

    Approval date: March 16, 2007

    Strength(s): 50MG [AB]


  • Manufacturer: HERITAGE PHARMS INC

    Approved Prior to Jan 1, 1982

    Strength(s): 50MG [AB]


  • Manufacturer: IPCA LABS LTD

    Approval date: July 20, 2007

    Strength(s): 50MG [AB]


  • Manufacturer: JUBILANT CADISTA

    Approval date: September 4, 2007

    Strength(s): 50MG [AB]


  • Manufacturer: LANNETT

    Approved Prior to Jan 1, 1982

    Strength(s): 50MG [AB]


  • Manufacturer: MYLAN PHARMS INC

    Approval date: January 23, 2007

    Strength(s): 50MG [AB]


  • Manufacturer: UNICHEM

    Approval date: August 15, 2008

    Strength(s): 50MG [AB]


  • Manufacturer: VINTAGE PHARMS

    Approval date: March 29, 2002

    Strength(s): 50MG [AB]


  • Manufacturer: WEST WARD

    Approved Prior to Jan 1, 1982

    Strength(s): 50MG [AB]

Note: Fraudulent online pharmacies may attempt to sell an illegal generic version of Oretic. These medications may be counterfeit and potentially unsafe. If you purchase medications online, be sure you are buying from a reputable and valid online pharmacy. Ask your health care provider for advice if you are unsure about the online purchase of any medication.

See also: About generic drugs.




Related Patents

There are no current U.S. patents associated with Oretic.

See also...

  • HCTZ Consumer Information (Drugs.com)
  • Hydrochlorothiazide Consumer Information (Drugs.com)
  • Hydrochlorothiazide Consumer Information (Wolters Kluwer)
  • Hydrochlorothiazide Capsules Consumer Information (Wolters Kluwer)
  • Hydrochlorothiazide Solution Consumer Information (Wolters Kluwer)
  • Hydrochlorothiazide Consumer Information (Cerner Multum)
  • Hydrocot Advanced Consumer Information (Micromedex)
  • Zide Advanced Consumer Information (Micromedex)
  • Hydrochlorothiazide Advanced Consumer Information (Micromedex)
  • Hydrochlorothiazide AHFS DI Monographs (ASHP)

Thursday, March 18, 2010

Diabetic Tussin




Ingredient matches for Diabetic Tussin



Guaifenesin

Guaifenesin is reported as an ingredient of Diabetic Tussin in the following countries:


  • United States

International Drug Name Search

Friday, March 12, 2010

Simvastatin Volkspharma




Simvastatin Volkspharma may be available in the countries listed below.


Ingredient matches for Simvastatin Volkspharma



Simvastatin

Simvastatin is reported as an ingredient of Simvastatin Volkspharma in the following countries:


  • Germany

International Drug Name Search

Thursday, March 11, 2010

Farmasept




Farmasept may be available in the countries listed below.


Ingredient matches for Farmasept



Didecyldimethylammonium Chloride

Didecyldimethylammonium Chloride is reported as an ingredient of Farmasept in the following countries:


  • Italy

International Drug Name Search

Persantin L




Persantin L may be available in the countries listed below.


Ingredient matches for Persantin L



Dipyridamole

Dipyridamole is reported as an ingredient of Persantin L in the following countries:


  • Japan

International Drug Name Search

Saturday, March 6, 2010

Oxazepam SAD




Oxazepam SAD may be available in the countries listed below.


Ingredient matches for Oxazepam SAD



Oxazepam

Oxazepam is reported as an ingredient of Oxazepam SAD in the following countries:


  • Denmark

International Drug Name Search

Friday, March 5, 2010

Duotan PD


Generic Name: dexchlorpheniramine and pseudoephedrine (dex klor fen EER a meen and soo doe e FED rin)

Brand Names: AllerDur, Duotan PD, Tanafed DP


What is Duotan PD (dexchlorpheniramine and pseudoephedrine)?

Dexchlorpheniramine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.


Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).


The combination of dexchlorpheniramine and pseudoephedrine is used to treat sneezing, cough, runny or stuffy nose, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold.


Dexchlorpheniramine and pseudoephedrine may also be used for purposes other than those listed in this medication guide.


What is the most important information I should know about Duotan PD (dexchlorpheniramine and pseudoephedrine)?


Always ask a doctor before giving a cold or allergy medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Do not use any other over-the-counter cold, allergy, or sleep medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains an antihistamine or decongestant. Do not use a cough or cold medicine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take cough or cold medicine before the MAO inhibitor has cleared from your body. Dexchlorpheniramine and pseudoephedrine can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of this medication.

What should I discuss with my healthcare provider before taking Duotan PD (dexchlorpheniramine and pseudoephedrine)?


Do not use a cough or cold medicine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take cough or cold medicine before the MAO inhibitor has cleared from your body.

Before taking this medication, tell your doctor if you are allergic to dexchlorpheniramine, or pseudoephedrine, or if you have:


  • kidney disease;


  • diabetes;




  • glaucoma;




  • heart disease or high blood pressure;




  • diabetes;




  • a thyroid disorder;




  • an enlarged prostate; or




  • problems with urination.



If you have any of these conditions, you may not be able to use dexchlorpheniramine and pseudoephedrine, or you may need a dosage adjustment or special tests during treatment.


This medication may be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. Dexchlorpheniramine and pseudoephedrine can pass into breast milk and may harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.

Artificially-sweetened liquid forms of cold medicine may contain phenylalanine. This would be important to know if you have phenylketonuria (PKU). Check the ingredients and warnings on the medication label if you are concerned about phenylalanine.


How should I take Duotan PD (dexchlorpheniramine and pseudoephedrine)?


Use this medication exactly as directed on the label, or as it has been prescribed by your doctor. Do not use the medication in larger amounts, or use it for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up.


Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.

Measure the liquid form of this medicine with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.


Talk with your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash.

If you need to have any type of surgery, tell the surgeon ahead of time if you have taken a cold medicine within the past few days.


This medication can cause you to have unusual results with allergy skin tests. Tell any doctor who treats you that you are taking an antihistamine.


Store the medication at room temperature away from moisture and heat.

What happens if I miss a dose?


Since cold or allergy medicine is usually taken only as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the medicine at your next regularly scheduled time. Do not take extra medicine to make up the missed dose.


What happens if I overdose?


Seek emergency medical attention if you think you have used too much of this medicine.

Symptoms of an overdose may include feeling restless or nervous, nausea, vomiting, stomach pain, dizziness, drowsiness, dry mouth, warmth or tingly feeling, or seizure (convulsions).


What should I avoid while taking Duotan PD (dexchlorpheniramine and pseudoephedrine)?


This medication can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of this medication.

Avoid using other medicines that make you sleepy (such as sleeping pills, pain medication, muscle relaxers, and medicine for seizures, depression or anxiety). They can add to sleepiness caused by dexchlorpheniramine and pseudoephedrine.


Avoid taking diet pills, caffeine pills, or other stimulants (such as ADHD medications) without your doctor's advice. Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.


Do not use any other over-the-counter cold, allergy, or sleep medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains an antihistamine or decongestant.

Duotan PD (dexchlorpheniramine and pseudoephedrine) side effects


Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of these serious side effects:

  • fast, pounding, or uneven heartbeat;




  • confusion, hallucinations, unusual thoughts or behavior;




  • severe dizziness, anxiety, restless feeling, or nervousness;




  • increased blood pressure (severe headache, blurred vision, trouble concentrating, chest pain, numbness, seizure);




  • confusion, hallucinations, unusual thoughts or behavior;




  • easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or




  • urinating less than usual or not at all.



Keep taking the medication and talk to your doctor if you have any of these less serious side effects:



  • blurred vision;




  • dry mouth;




  • nausea, stomach pain, constipation;




  • mild loss of appetite, stomach upset;




  • warmth, tingling, or redness under your skin;




  • sleep problems (insomnia);




  • restless or excitability (especially in children);




  • skin rash or itching;




  • dizziness, drowsiness;




  • problems with memory or concentration; or




  • ringing in your ears.



Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome. You may report side effects to FDA at 1-800-FDA-1088.


What other drugs will affect Duotan PD (dexchlorpheniramine and pseudoephedrine)?


Before taking this medication, tell your doctor if you are using any of the following drugs:



  • medicines to treat high blood pressure;




  • a diuretic (water pill);




  • medication to treat irritable bowel syndrome;




  • bladder or urinary medications such as oxybutynin (Ditropan, Oxytrol) or tolterodine (Detrol);




  • aspirin or salicylates (such as Disalcid, Doan's Pills, Dolobid, Salflex, Tricosal, and others);




  • a beta-blocker such as atenolol (Tenormin), carteolol (Cartrol), metoprolol (Lopressor, Toprol), nadolol (Corgard), propranolol (Inderal), sotalol (Betapace), timolol (Blocadren), and others; or




  • antidepressants such as amitriptyline (Elavil), clomipramine (Anafranil), imipramine (Janimine, Tofranil), and others.



If you are using any of these drugs, you may not be able to use dexchlorpheniramine and pseudoephedrine, or you may need dosage adjustments or special tests during treatment.


There may be other drugs not listed that can affect dexchlorpheniramine and pseudoephedrine. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor.



More Duotan PD resources


  • Duotan PD Side Effects (in more detail)
  • Duotan PD Use in Pregnancy & Breastfeeding
  • Duotan PD Drug Interactions
  • Duotan PD Support Group
  • 0 Reviews for Duotan PD - Add your own review/rating


  • Duotan PD Suspension MedFacts Consumer Leaflet (Wolters Kluwer)



Compare Duotan PD with other medications


  • Nasal Congestion


Where can I get more information?


  • Your pharmacist has information about dexchlorpheniramine and pseudoephedrine written for health professionals that you may read.

See also: Duotan PD side effects (in more detail)


Depon




Depon may be available in the countries listed below.


Ingredient matches for Depon



Paracetamol

Paracetamol is reported as an ingredient of Depon in the following countries:


  • Greece

International Drug Name Search

Ebastel Forte




Ebastel Forte may be available in the countries listed below.


Ingredient matches for Ebastel Forte



Ebastine

Ebastine is reported as an ingredient of Ebastel Forte in the following countries:


  • Spain

International Drug Name Search

Thursday, March 4, 2010

Mesalazine Actavis




Mesalazine Actavis may be available in the countries listed below.


Ingredient matches for Mesalazine Actavis



Mesalazine

Mesalazine is reported as an ingredient of Mesalazine Actavis in the following countries:


  • Netherlands

International Drug Name Search

Wednesday, March 3, 2010

Diaprel




Diaprel may be available in the countries listed below.


Ingredient matches for Diaprel



Gliclazide

Gliclazide is reported as an ingredient of Diaprel in the following countries:


  • Bulgaria

  • Croatia (Hrvatska)

  • Czech Republic

  • Estonia

  • Hungary

  • Latvia

  • Lithuania

  • Poland

  • Romania

  • Serbia

  • Slovakia

  • Slovenia

International Drug Name Search

Selenix




Selenix may be available in the countries listed below.


Ingredient matches for Selenix



Selenium Sulfide

Selenium Sulfide is reported as an ingredient of Selenix in the following countries:


  • Portugal

International Drug Name Search